# SDR SIMA20180113001

- Difficulty date: January 13, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 17,786 hours, 12,388 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NOSE GEAR WOULD NOT RETRACT AFTER TAKE OFF.  GEAR DISGREE WARNING MESSAGE POSTED.  AFTER LANDING FOUND NOSE GEAR SHOWING NO CHROME AND MDC MESSAGE CODE B1-007432.  INSP NLG AND FOUND NO CHROME SHOWING. SERVICED NLG W/NITROGEN IAW AMM 12-12-32 NO LEAKS NOTED.  FOLLOWED FIM 32-21-10-810-810 AND PERFORMED OF PSS IAW AMM 32-61-00,  OPS CHECKED GOOD. ACFT OK FOR SERVICE.
